# SDR USAA0623

- Difficulty date: January 13, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,054 hours, 37,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Sta 1460 Str 27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1460 STR 27L CORRODED.  FAB'D SUPPORT ANGLE PER SRM 51-40-02, 51-40-05; CORROSION TASK C53-155-02, DEFECT SIZE: 2"L X .5"W X .020"D.
